Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 674210, 10 pages
http://dx.doi.org/10.1155/2012/674210
Research Article

Identities Involving -Bernoulli and -Euler Numbers

1Department of Mathematics, Sogang University, Seoul 121-742, Republic of Korea
2Department of Mathematics, Kwangwoon University, Seoul 139-701, Republic of Korea
3Division of General Education-Mathematics, Kwangwoon University, Seoul 139-701, Republic of Korea

Received 18 January 2012; Revised 24 February 2012; Accepted 24 February 2012

Academic Editor: Toka Diagana

Copyright © 2012 D. S. Kim et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

D. S. Kim, T. Kim, J. Choi, and Y. H. Kim, “Identities Involving -Bernoulli and -Euler Numbers,” Abstract and Applied Analysis, vol. 2012, Article ID 674210, 10 pages, 2012. https://doi.org/10.1155/2012/674210.